Last update: Mon Mar 13 02:22:45 MDT 2017
@Article{Collavizza:1998:NPC,
author = "H{\'e}l{\`e}ne Collavizza and Fran{\c{c}}ois Delobel
and Michel Rueher",
title = "A Note on Partial Consistencies over Continuous
Domains",
journal = j-LECT-NOTES-COMP-SCI,
volume = "1520",
pages = "147--??",
year = "1998",
CODEN = "LNCSD9",
ISSN = "0302-9743 (print), 1611-3349 (electronic)",
ISSN-L = "0302-9743",
bibdate = "Tue Feb 5 11:53:16 MST 2002",
bibsource = "http://link.springer-ny.com/link/service/series/0558/tocs/t1520.htm;
http://www.math.utah.edu/pub/tex/bib/lncs1998b.bib",
URL = "http://link.springer-ny.com/link/service/series/0558/bibs/1520/15200147.htm;
http://link.springer-ny.com/link/service/series/0558/papers/1520/15200147.pdf",
acknowledgement = ack-nhfb,
}